# SDR ASAA2015090112966

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 11,094 hours, 3,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16459
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 11,094 hours, 3,514 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN SYSTEM SHOWS DEGRADED.  ACFT GROUNDED.  ACCOMPLISH FIM 47-31, TASK 801 NGS BITE CK.  NO EXISTING FAULTS NOTED.  FOUND 47-30063 NGS ASM FAIL ON FAULT HISTORY FLT LEG 0.  ELECTRICAL AND SYS TESTS ALL PASSED.  PERFORMED INTERROGATION OF NITROGEN SYS. FOUND A CURRENT EXISTING FAULT FROM IN FLIGHT: FAULTNGS RAV/ FAIL CL/HX BLOCKED, FAULT 47-30028.  FAULT DRIVES TO FIM 47-31, TASK 819.  PERFORMED STEP E.  INITIAL EVALUATION, FAULT CLEARED; HOWEVER, DUE TO HISTORY CONTINUED FIM STEP F: WHICH STATES: "IF FAULT MESSAGE NGSRAV FAIL CL/HX BLOCKED, 47-30028 SHOWED IN THE AIR, REPLACED THE RAM AIR DOOR ACTUATOR, RADA THEN FIM GIVES AMM REFS FOR RADA REPLACEMENT.  SUGGEST CHANGE OF RADA.  REPLACED LT RAM AIR ACTUATOR REF MM 21-51-21. COMPLETED FIM TASK 47-2-31, TASK 819, OPS NORMAL.
